Hi, I'm Liz. I'm 26 and for the past couple days I've been having very strange/scary "dreams" except they seem very real. I've been at the point of sleep when I've opened my eyes and my ceiling fan has seemed to be very close to my face. It jolts me awake and I swear that it's real! Another time I thought I saw a hand coming out from the ceiling. It's distressing and I feel like I can't go back to sleep. I am on medication for migraines (depakote er) but hallucinations are not a side effect. I have also had sleep paralysis in the past. Any ideas what this could be?
You need to go see your doctor (the one that put you on Depakote). Hallucinations can be a serious side effect from the drug and one that needs to be addressed as soon as you can. If you would like to see if you might be having other side effects or just read more about the drug visit www.rxlist.com and just type in the name.
I am also allergic to it. It caused my neck to start swelling up and I had to be switched to something else. Please talk with your doctor about it.
It's weird because it only happens as I'm falling asleep. I'm barely conscious and then I see something that isn't or shouldn't be there. The only thing I can think of that would do this is the depakote ER.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.